# SDR SWAA2024050983445

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 74,369 hours, 44,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EXTERIOR EMERGENCY LIGHT INOP<[01] R&R L2 DOOR SLIDE EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
